# SDR 96ZZZX1440

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73157
- Make and model: Cvac 440
- Aircraft serial: 312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6404781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, NUMEROUS EXTERNAL EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM BATTERY PACKS WERE REMOVED AND CHARGED, THEN REINSTALLED.  SUBSEQUENT SYSTEM CHECKS WERE SATISFACTORY.
